# SDR TWRA9631

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2565 · Escape Slide
- Part: B-Nut Fitting
- Condition: Failed
- Location: Slide Raft
- Component: D30440105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A TRAINING SLIDE DEPLOYMENT AT R4 MED, THE AFT ASPIRATOR HOSE B-NUT FITTING FAILED AND THE SLIDE RAFT, PN D30440105, PARTIALLY INFLATED.  THE SLIDE/RAFT USED WAS RETAINED FOR TRAINING PURPOSES AFTER REMOVAL FOR OVERHAUL DUE DATE.  THE SLIDE RAFT HAS BEEN SENT OUT TO THE REPAIR STATION FOR OVERHAUL.  THE ASPIRATOR HOSE ASSY WAS REMOVED AND ROUTED TO THE MANUFACTURER FOR ENGINEERING EVALUATION.  (X)
